Alert archive / Arkansas / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Mar 2, 2007, 11:59 AM CST for 34 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 11:59 AM CST (17:59 UTC)
- Expired
- Mar 2, 2007, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2904 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KLZK 021759 RFWLZK RED FLAG WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1159 AM CST FRI MAR 2 2007 ARZ003>005-012-013-021>023-030>032-037>044-052>055-062-066-067- 030000- /O.UPG.KLZK.FW.A.0002.000000T0000Z-070303T0000Z/ /O.NEW.KLZK.FW.W.0002.070302T1800Z-070303T0000Z/ BAXTER-BOONE-CALHOUN-CLARK-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT- HOT SPRING-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY- PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL- 1159 AM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...FOR MUCH OF THE STATE OF ARKANSAS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON TO EARLY EVENING. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT ARE ALSO EXPECTED. THUS...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ARZ006-007-014>016-024-033-045-056-063-064-068-069-030000- /O.NEW.KLZK.FW.W.0002.070302T1800Z-070303T0000Z/ BRADLEY-CLEBURNE-CLEVELAND-DREW-FULTON-INDEPENDENCE-IZARD- JEFFERSON-LINCOLN-LONOKE-SHARP-STONE-WHITE- 1159 AM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON TO EARLY EVENING. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT ARE ALSO EXPECTED. THUS...FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 59
1 follow-up statement
000 WWUS84 KLZK 021943 RFWLZK RED FLAG WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 143 PM CST FRI MAR 2 2007 ARZ025-034-046-047-057-065-030000- /O.EXA.KLZK.FW.W.0002.000000T0000Z-070303T0000Z/ ARKANSAS-DESHA-JACKSON-MONROE-PRAIRIE-WOODRUFF- 143 PM CST FRI MAR 2 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING FOR FAR EASTERN PARTS OF ARKANSAS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON TO EARLY EVENING. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT ARE ALSO EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ARZ003>007-012>016-021>024-030>033-037>045-052>056-062>064- 066>069-030000- /O.CON.KLZK.FW.W.0002.000000T0000Z-070303T0000Z/ BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY- SHARP-STONE-VAN BUREN-WHITE-YELL- 143 PM CST FRI MAR 2 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...FOR MUCH OF ARKANSAS. WEST TO NORTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS AFTERNOON TO EARLY EVENING. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT ARE ALSO EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 59
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Mar 2, 11:35 AM CST, 24 minutes earlier.
Area forecast discussion, Mar 2, 11:35 AM CST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1135 AM CST FRI MAR 2 2007 .UPDATE... QUICK UPDATE TO GRIDS TO WARM AFTERNOON TEMPS A FEW DEGREES...AND ALSO UPDATE FOR CURRENT CONDITIONS. WINDS WILL REMAIN BREEZY...AND WITH RH VALUES LESS THAN 30 PERCENT...THE FIRE WEATHER WATCH WILL CONTINUE. ZONES/GRIDS ALREADY OUT. AVIATION... VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. WINDS WILL BE NW 10-20 MPH WITH SOME GUSTINESS THIS AFTERNOON. AFTER SUNSET...WIND SPEEDS EXPECTED TO LOWER 5-15 MPH. VFR ALSO EXPECTED ON SATURDAY... WITH NW WINDS 10-20 MPH & SOME GUSTINESS IN THE AFTERNOON. (59) && .PREV DISCUSSION... /ISSUED 330 AM CST FRI MAR 2 2007/ SYNOPSIS... THROUGH MUCH OF THE SHORT AND LONG TERM...TRANQUIL WEATHER WILL BE NOTED...AS HIGH PRESSURE WILL BE THE PREDOMINANT WEATHER FEATURE. SEVERAL WEAK SYSTEMS WILL AFFECT THE REGION...BUT WILL BRING ONLY A SLIGHT INCREASE IN CLOUDS AND LITTLE ELSE. SHORT TERM...TODAY THROUGH MONDAY WEAK SYSTEM WILL MOVE THROUGH THE AREA TODAY...WITH GUSTY WINDS POSSIBLE. FOR THIS REASON...WILL CONTINUE LAKE WIND ADVISORY FOR THE ENTIRE AREA. ONCE THIS SYSTEM EXITS THE REGION...SURFACE HIGH PRESSURE WILL MOVE IN...ALONG WITH A REINFORCING SHOT OF COOLER AIR. THUS...TEMPERATURES WILL BE QUITE A BIT COOLER GOING INTO THE WEEKEND. WEAK UPPER SYSTEM WILL SCRAPE ACROSS THE AREA ON SATURDAY... BRINGING LITTLE MORE THAN A FEW CLOUDS. (57) BY MONDAY...WARMING TREND WILL BEGIN...AS HIGH PRESSURE RIDGE BEGINS TO MOVE EASTWARD...AND WINDS COME BACK AROUND TO THE SOUTH. LONG TERM...MONDAY NIGHT THROUGH THURSDAY SOUTHERLY WINDS AROUND DEPARTING HIGH PRESSURE WILL BRING ABOVE NORMAL TEMPERATURES TO THE REGION IN THE LONG TERM. WILL BE FAIRLY DRY TO START THE PERIOD...WITH WEAK RIDGING OVER THE AREA ON TUESDAY. WEAK RIPPLE WILL MOVE THROUGH WEDNESDAY FROM THE SOUTHERN PLAINS...BUT NOT MUCH SHOWING UP OTHER THAN MORE CLOUDS. MOISTURE WILL GRADUALLY INCREASE TOWARD THE END OF THE WEEK...WITH A MORE SIGNIFICANT SYSTEM AND FRONT ARRIVING THURSDAY AFTERNOON/NIGHT. ADDED A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS DURING THIS TIME FRAME. (46) FIRE WEATHER... BORDERLINE RED FLAG CRITERIA WILL BE NOTED TODAY...AS MINIMUM AFTERNOON HUMIDITY WILL FALL TO BELOW 30 PERCENT IN MUCH OF THE REGION. 20 FOOT WINDS...HOWEVER...ARE EXPECTED TO STAY LESS THAN 15 MPH. THIS PRECLUDES THE ISSUANCE OF A RED FLAG WARNING...HOWEVER WILL KEEP THE FIRE WEATHER WATCH...AND LET THE DAY CREW UPGRADE IF CONDITIONS WARRANT. BIG CONCERN THROUGHOUT THE NEXT FIVE OR SO DAYS WILL BE AFTERNOON RELATIVE HUMIDITY. WHILE 20 FOOT WINDS WILL MOSTLY REMAIN BELOW 15 MPH...HUMIDITIES WILL BE FAIRLY DRY...WITH VALUES ON MANY DAYS AT OR BELOW 30 PERCENT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 30 45 25 / 0 0 0 0 CAMDEN AR 68 33 55 25 / 0 0 0 0 HARRISON AR 56 26 40 18 / 0 0 0 0 HOT SPRINGS AR 64 32 49 27 / 0 0 0 0 LITTLE ROCK AR 64 34 49 26 / 0 0 0 0 MONTICELLO AR 68 35 56 30 / 0 0 0 0 MOUNT IDA AR 62 30 48 23 / 0 0 0 0 MOUNTAIN HOME AR 57 27 44 21 / 0 0 0 0 NEWPORT AR 58 32 48 27 / 0 0 0 0 PINE BLUFF AR 67 36 52 27 / 0 0 0 0 RUSSELLVILLE AR 58 28 45 19 / 0 0 0 0 SEARCY AR 60 33 47 25 / 0 0 0 0 STUTTGART AR 64 36 49 28 / 0 0 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FIRE WEATHER WATCH UNTIL 6 PM CST THIS AFTERNOON FOR BAXTER- BOONE-CALHOUN-CLARK-CONWAY-DALLAS-FAULKNER-GARLAND-GRANT-HOT SPRING-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY- PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-VAN BUREN-YELL. && 58
Hazardous weather outlook, Mar 1, 1:00 PM CST, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CST THU MAR 1 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DRIER AND COOLER AIR IS MOVING INTO THE STATE BEHIND THE COLD FRONT THAT MOVED THROUGH EARLIER TODAY. THIS WILL ALLOW WEST TO NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS AS HIGH AS 40 MPH...WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 6 PM. THE DRY AIR AND STRONG WINDS BEHIND THE FRONT WILL ALLOW FINE FUELS TO QUICKLY DRY OUT OVER THE WESTERN PART OF THE STATE. WITH AFTERNOON HUMIDITY FORECAST TO DROP BELOW 30 PERCENT OVER PARTS OF WESTERN AND CENTRAL ARKANSAS...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HIGH PRESSURE WILL DOMINATE THROUGH EARLY NEXT WEEK WITH DRY CONDITIONS EXPECTED. AFTER SEVERAL MILD DAYS...NORTHWEST FLOW RETURNS FOR COOLER CONDITIONS OVER THE WEEKEND. THIS BRIEF COOL DOWN WILL BE FOLLOWED BY A NEW WARMING TREND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:45 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 27 hr |
Nearby
Red Flag Warnings in Arkansas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.